Journal of Okayama Medical Association
Published by Okayama Medical Association

<Availability>
Full-text articles are available 3 years after publication.

ジヒドロストレプトマイシンの聴覚障碍に関する臨床的並びに実験的研究 第1編 ジヒドロストレプトマイシンの聴覚障碍に関する臨床的観察

高松 真 岡山大学医学部耳鼻咽喉科教室
Thumnail 71_6669.pdf 533 KB
抄録
As the results of various examinations conducted on 367 patients, suffering from lung tuberculosis and having received dihydrostreptomycin (DHSM.), twenty-seven cases of them, seven percent, revealed the hearing impairment apparently caused by DHSM The author studied carefully the inter-relationship among such factor as the initial symptoms and the time of the onset of these symptoms, the type and the degree of hearingloss, the total dosage of the drug given to each patient up to the onset of cochlear symptoms, the duration of time elapsed up to the fixation of hearingloss, and the treatment; and obtained the following findings. 1) Tinnitus is an important symptoms in the early stage previous to the appearance of disturbances in hearing. 2) The disturbances in hearing caused by this drug at the early stages are marked in the high tonel level up to 8000 cps. Moreover, it is noticeable that there exists a typical type of hearing impairment, namely the type that decends abruptly just at 8000 cps. 3) The appearance of such disturbances is greatly correlated with individual susceptibility, namely, with his congenital factor. 4) The early discovery of these disturbances can only be attained by frequent and scrutinous examinations of hearing. 5) As for the prognosis of these disturbances, the cessation of the administration of this drug after a relatively early discovery can sometimes improve the conditions though slightly. 6) Though there are hardly any cases whose tinitus as well as the hearingloss have improved after the treatments by VB(1), VA, a decrease or disappearance only of tinitus with a subsequent improvement in subjective hearing has been recognized in some cases.
ISSN
0030-1558
NCID
AN00032489